Spremljaj
Michal Misiurewicz
Michal Misiurewicz
Preverjeni e-poštni naslov na math.iupui.edu - Domača stran
Naslov
Navedeno
Navedeno
Leto
Combinatorial dynamics and entropy in dimension one
L Alseda, J Llibre, M Misiurewicz
World Scientific Publishing Company, 2000
8212000
Entropy of piecewise monotone mappings
M Misiurewicz, W Szlenk
Studia Mathematica 67 (1), 45-63, 1980
5301980
Periodic points and topological entropy of one dimensional maps
L Block, J Guckenheimer, M Misiurewicz, LS Young
Global Theory of Dynamical Systems: Proceedings of an International …, 1980
4871980
Absolutely continuous measures for certain maps of an interval
M Misiurewicz
Publications Mathématiques de l'IHÉS 53, 17-51, 1981
4161981
Horseshoes for continuous mappings of an interval
M Misiurewicz
Dynamical Systems: Lectures given at a Summer School of the Centro …, 1980
2971980
Rotation sets for maps of tori
M Misiurewicz, K Ziemian
Journal of the London Mathematical Society 2 (3), 490-506, 1989
2951989
A SHORT PROOF OF THE VARIATIONAL PRINCIPLE FOR A2+ N ACTION ON A COMPACT SPACE.
M Misiurewicz
2421976
Strange attractors for the Lozi mappings
M Misiurewicz
Annals of the New York Academy of Sciences 357 (1), 348-358, 1980
2191980
Topological conditional entropy
M Misiurewicz
Studia Math 55 (2), 175-200, 1976
1841976
Diffeomorphism without any measure with maximal entropy
M Misiurewicz
BULLETIN DE L ACADEMIE POLONAISE DES SCIENCES-SERIE DES SCIENCES …, 1973
1571973
On iterates of ez
M Misiurewicz
Ergodic Theory and Dynamical Systems 1 (1), 103-106, 1981
1561981
Horseshoes, entropy and periods for graph maps
J Llibre, M Misiurewicz
Topology 32 (3), 649-664, 1993
1521993
Structure of mappings of an interval with zero entropy
M Misiurewicz
Publications Mathématiques de l'IHÉS 53, 5-16, 1981
1131981
TOPOLOGICAL ENTROPY AND DEGREE OF SMOOTH MAPPINGS.
M Misiurewicz, F Przytycki
1131977
Combinatorial patterns for maps of the interval
M Misiurewicz, Z Nitecki
American Mathematical Soc., 1991
1121991
Periodic orbits of maps of 𝑌
L Alsedà, J Llibre, M Misiurewicz
Transactions of the American Mathematical Society 313 (2), 475-538, 1989
1051989
Rotation sets and ergodic measures for torus homeomorphisms
M Misiurewicz, K Ziemian
Fundamenta Mathematicae 137 (1), 45-52, 1991
1001991
Topological entropy of nonautonomous piecewise monotone dynamical systems on the interval
S Kolyada, M Misiurewicz, L Snoha
Fundamenta Mathematicae 160 (2), 161-181, 1999
961999
Rotation sets of toral flows
J Franks, M Misiurewicz
Proceedings of the American Mathematical Society 109 (1), 243-249, 1990
931990
Cycles for disk homeomorphisms and thick trees
J Franks, M Misiurewicz
Nielsen theory and dynamical systems, 69-139, 1993
881993
Sistem trenutno ne more izvesti postopka. Poskusite znova pozneje.
Članki 1–20